# SDR 96ZZZX3822

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N260QS
- Make and model: Cessna S550
- Aircraft serial: S5500060
- System (JASC): 2436 · DC Regulator
- Part: Capacitor Assy
- Part number: 62581038
- Condition: Exploded
- Location: Generator Gcu
- Part time: 5,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR AND GENERATOR CONTROL UNIT FILTER INSTALLATION, CAPACITOR ASSEMBLY.  CAPACITOR PART NUMBER BLEW A HOLE IN THE END, BLEW ONE LEAD OFF ITS CONTACT, AND BURNED THE INSULATION FROM THE WIRE, FOR APPROXIMATELY 1 INCH.
